# SDR CALA2014101701350

- Difficulty date: October 17, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 32525
- Aircraft time: 31,611 hours, 8,941 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AROUND ROW 25, FOUND ROW 25DEF CEILING LIGHT INOPERATIVE.  REPLACED LIGHT & BALLAST.  OPERATIONS CHECKED NORMAL.  ACCOMPLISHED SMOKE ODOR INSPECTION IAW AMM 05-51-58.  NO OTHER DEFECTS NOTED.
